# SDR DALA2021072304169

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 63,441 hours, 20,434 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 R1 DOOR ARMING LEVER WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS. SYSTEM OPERATION IS NORMAL. (LP 7525224)
